MathSciNet Relay Station
MathSciNet bibliographic data
MR1487367 (99j:60120) 60J65 (60H05 60J60)
Fitzsimmons, P. J. Brownian space-time functions of zero quadratic variation depend only on time. Proc. Amer. Math. Soc. 127 (1999), no. 8, 2423–2429.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement